Test Bank
Wgu Pharmacology: NCLEX Nursing Study Guide
Original · Latest version
2026 edition
Most recent original material · Latest 2026 edition
Wgu Pharmacology: NCLEX Nursing Study Guide
Explore Wgu Pharmacology: NCLEX Nursing Study Guide, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Others requested this
Free preview · Original latest version
Sample questions from Wgu Pharmacology: NCLEX Nursing Study Guide
This material has 20 questions with answers and rationales. Here are the first 5.
1.A postoperative client receiving an opioid by patient-controlled analgesia is difficult to arouse and has a respiratory rate of 6/min with shallow breathing. Which action is the priority?
- A.Document the expected sedative effect and reassess in 30 minutes.
- B.Stop opioid delivery, activate emergency assistance, and support ventilation while naloxone is obtained.
- C.Increase supplemental oxygen and leave the infusion unchanged.
- D.Ask a family member to keep the client awake.
Rationale: B addresses the immediate threat of inadequate ventilation and stops further exposure. A delays rescue. C may improve oxygen saturation without correcting hypoventilation and allows continued dosing. D does not provide adequate respiratory support or professional monitoring.
2.An alert adult with diabetes is sweating and trembling. The glucose is 62 mg/dL, and swallowing is intact. Which action is most appropriate?
- A.Give 15 g of rapid-acting carbohydrate and recheck glucose in 15 minutes according to protocol.
- B.Administer the scheduled mealtime insulin before providing food.
- C.Give a high-fat snack and wait one hour to recheck.
- D.Withhold all food until the prescriber evaluates the client.
Rationale: A follows a common adult hypoglycemia protocol for a client who can swallow. B can worsen hypoglycemia. C provides less predictable rapid glucose absorption and delays reassessment. D unnecessarily postpones treatment of an immediately correctable problem.
3.A client taking lisinopril develops tongue swelling and a muffled voice. What should the nurse do first?
- A.Explain that a dry cough is a common adverse effect.
- B.Offer water to relieve throat irritation.
- C.Activate emergency airway-focused assistance.
- D.Schedule a routine medication review for the next day.
Rationale: C is correct because tongue swelling and voice change suggest potentially life-threatening angioedema. A confuses airway swelling with a nonemergency cough. B may be unsafe and does not treat the airway threat. D delays emergency care.
4.A client taking digoxin and furosemide reports nausea and dizziness. The pulse is 46/min and potassium is 2.8 mEq/L. Which response is best?
- A.Give digoxin because the symptoms indicate inadequate cardiac stimulation.
- B.Give an extra furosemide dose to improve medication clearance.
- C.Administer the scheduled medications with food.
- D.Withhold digoxin pending urgent evaluation and report the findings.
Answer and rationale are in the full material.
5.Which statement by a client starting warfarin indicates correct understanding?
- A.I must eliminate every food containing vitamin K.
- B.I should keep vitamin K intake reasonably consistent and attend INR monitoring.
- C.I can use ibuprofen freely because it does not affect my INR.
- D.Once the dose is stable, new antibiotics cannot change its effect.
Answer and rationale are in the full material.
+15 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 13, 2026 · Independent original practice and study material.